MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7XB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7XB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3200
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure that the dissection conical tip of the vasoview 7 xb bisector (us) appeared to have a halo when viewing from the monitor.No procedural delay reported.A second device was used to complete the procedure, and there was no harm to the patient.
 
Additional Manufacturer Narrative
(b)(4).The device was returned to the factory for evaluation on 09/21/2023.A photograph was provided by the account.A photographic evaluation was conducted.Signs of clinical use and no evidence of blood was observed.There was no clear image observed in the photograph.An investigation was conducted on 09/26/2023.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed.A clear image was able to be obtained.There was no halo observed in the image.Based on the returned condition of the device as well as the evaluation results, the reported failure "no display/image" was not confirmed.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system a lot history record review was completed for lots 3000310058, 3000309442, and 3000308060 the last 3 lots shipped to the account prior to the event/aware date.There were no ncmrs, rework, or deviations documented for the last 3 lots shipped to the account.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW 7XB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key17686779
Report Number2242352-2023-00744
Device Sequence Number17650321
Product Code GEI
UDI-Device Identifier00607567700369
UDI-Public00607567700369
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3200
Device Catalogue NumberVH-3200
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age60 YR
Patient SexFemale
Patient Weight81 KG